RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 241–242 (Mi umn2494)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Many-valued absolute retracts and absolute extensors in dimensions 0 and 1

A. N. Dranishnikov


Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:5, 273–274

Bibliographic databases:

MSC: 54C55, 54C25, 54C15, 54C35
Received: 25.03.1983

Citation: A. N. Dranishnikov, “Many-valued absolute retracts and absolute extensors in dimensions 0 and 1”, Uspekhi Mat. Nauk, 39:5(239) (1984), 241–242; Russian Math. Surveys, 39:5 (1984), 273–274

Citation in format AMSBIB
\Bibitem{Dra84}
\by A.~N.~Dranishnikov
\paper Many-valued absolute retracts and absolute extensors in~dimensions~0 and~1
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn2494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764019}
\zmath{https://zbmath.org/?q=an:0586.54024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..273D}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 273--274
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500013}


Linking options:
  • http://mi.mathnet.ru/eng/umn2494
  • http://mi.mathnet.ru/eng/umn/v39/i5/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    3. L. V. Shirokov, “On $\operatorname{AE}(n)$-bicompacta”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 557–566  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. B. Brodskii, “Extension of $UV^n$-valued mappings”, Math. Notes, 66:3 (1999), 283–291  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. M. Valov, “Extenders and $\varkappa$-Metrizable Compacta”, Math. Notes, 89:3 (2011), 319–327  mathnet  crossref  crossref  mathscinet
    6. V. Valov, “A selection theorem for set-valued maps into normally supercompact spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 99–105  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:213
    Full text:85
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019